# SDR CA990728092

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA61060301
- Condition: Failed
- Location: Engine
- Part time: 2,091 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRECISION HA-6-10-60301. CARBURETOR FAILURE, INTERNAL.
